It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Is this normal?
Feb 3, 2010
ok so I recently posted this:

So yesterday I was on day 7 of my first pack of birth control pills, ortho tricyclen lo. I had protected sex with my boyfriend, then we had sex again an hour later without a condom, but he didn't finish. I was worried that there may have been sperm left in his pre-***, so I took plan b today, mainly because I hadn't waited more than 7 days before u***otected sex like planned parenthood told me. I went home and read online that you should wait a month after starting the pill before having sex without using a backup method (hence confusion, my worry, and the taking of plan b). So I will continue to take my birth control, every day and at the same time. I know my cycle's probably really messed up and my period may be late (next would be due February 5th, based on this month's which came on January 5, 2 days earlier than December's. I also took plan b the first week in November 2009).

I have now been on the pill for 18 days, and it's 2 days away from when I should be getting my period if I hadn't started the pill. I started getting cramps on and off all day today, and a few slight cramps yesterday, which would be normal, except I'm not supposed to get my period till later when I take my inactive pills. I know my period will probably either be late or not come because of taking plan b, but I was wondering if this cramping feeling was normal, like maybe my body is confused and thinks my period should come in a few days? It's making me nervous, I'm hoping they're not like implantation cramps or anything.





All times are GMT -7. The time now is 01:05 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!